×

zbMATH — the first resource for mathematics

De quelques aspects de la théorie des Q-variétés différentielles et analytiques. (French) Zbl 0258.57008

MSC:
57R30 Foliations in differential topology; geometric theory
58A99 General theory of differentiable manifolds
22E99 Lie groups
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] R, BARRE, Quotients des Q-variétés différentielles et analytiques, C.R. Acad. Sc. Paris, t. 270, série A (1970), 1579-1582. · Zbl 0195.25002
[2] N. BOURBAKI, Variétés différentielles et analytiques. Fascicule des résultats, Hermann, Paris (1971), 2 volumes. · Zbl 0217.20401
[3] C. CHEVALLEY, Theory of Lie groups, Princeton (1946). · Zbl 0063.00842
[4] C. GODBILLON, Feuilletages ayant la propriété du prolongement des homotopies, Ann. Inst. Fourier, Grenoble, t. 17, 2 (1967), 219-260. · Zbl 0186.57301
[5] C. GODBILLONHolonomie transversale, C.R. Acad. Sc. Paris, t. 264, série A (1967), 1050-1052. · Zbl 0168.44402
[6] R. BARRE, Q-variétés analytiques et groupes de Lie, C.R. Acad. Sc. Paris, t. 272, série A (1971), 1094-1096. · Zbl 0211.54102
[7] N. BOURBAKI, Groupes et algèbres de Lie, Chap. 2 et 3, Hermann, Paris, 1972. · Zbl 0244.22007
[8] , [3] et [4] identiques à [2], [3] et [4] du Chapitre 1.
[9] R. BARRE, Revêtements et groupe fondamental des Q-variétés, C.R. Acad. Sc. Paris, t. 274, série A (1972), 738-740. · Zbl 0226.55001
[10] C. GODBILLON, Éléments de topologie algébrique, Hermann, Paris, 1971. · Zbl 0218.55001
[11] identique à [1] du Chapitre 2. Idem pour [2].
[12] E. FEDIDA, Sur LES feuilletages de Lie. C.R. Acad. Sc. Paris, t. 272, série A (1971), 999-1002. · Zbl 0218.57014
[13] identique à [4] du Chapitre 1.
[14] S. KOBAYASHI et K. NOMIZU, Foundations of differential geometry, Interscience tracts in pure and applied mathematics, 15, New-York, 1963. · Zbl 0119.37502
[15] G. REEB, Sur certaines propriétés topologiques des variétés feuilletées, Hermann, Paris, 1952. · Zbl 0049.12602
[16] R. BARRE, Une définition de la cohomologie à valeurs dans un faisceau, C.R. Acad. Sc. Paris, t. 287, série A (1968), 153-156. · Zbl 0157.30003
[17] R. GODEMENT, Topologie algébrique et théorie des faisceaux, Hermann, Paris, 1958. · Zbl 0080.16201
[18] R. BARRE, Cohomologie des Q-variétés différentielles et analytiques, C.R. Acad. Sc. Paris, t. 270, série A (1970), 1666-1669. · Zbl 0195.25003
[19] A. DOLD et D. PUPPE, Homologie nicht additiver funktoren. Anwendungen, Ann. Inst. Fourier, Grenoble, t. 11 (1961), 201-312. · Zbl 0098.36005
[20] R. GODEMENT, Topologie algébrique et théorie des faisceaux, Hermann, Paris, 1958. · Zbl 0080.16201
[21] J.L. KOSZUL, Complexes d’espaces topologiques, Colloque intern. du C.N.R.S. Bull. Soc. Math. France, t. 87 (1959), 403-408. · Zbl 0196.55704
[22] J.L. KOSZULMultiplicateurs et classes caractéristiques, Trans. Amer. Math. Soc. t. 89 (1958), 256-266. · Zbl 0097.38803
[23] J.L. KOSZULEspaces fibrés associés et préassociés, Nagoya Math. J. t. 15 (1959), 155-169. · Zbl 0196.55801
[24] R. BARRE, Cohomologie des espaces à opérateurs, C.R. Acad. Sc. Paris, t. 268, série A (1969), 1458-1460. · Zbl 0179.28401
[25] identique à [2] du Chapitre 6.
[26] C. EHRESMANN et SHIH WEISHU, Sur LES espaces feuilletés ; théorème de stabilité, C.R. Acad. Sc. Paris, t. 243 (1956), 344-346. · Zbl 0070.40102
[27] identique à [4] du Chapitre 1.
[28] A. GROTHENDIECK, Sur quelques points d’algèbre homologique, Tohoku Math. J., t. 9, (1957), 119-221. · Zbl 0118.26104
[29] identique à [4] du Chapitre 6.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.